Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dizziness on getting up followed by blurring and imbalance on standing up. Cause?

I am only 11 years old. My mom is here with me. I feel dizzy only when I get up. I know that when you stand up too fast the blood rushes to your head and you feel dizzy. But it has happened to me a lot today. It has never happened to me this much in one day. When it happens things get blurry and i feel like I am tilting. I don t know if it will go away tomorrow but it has never happend to me this much in one day, so I am a bit curious.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi. Yes you have explained the exact mechanism of it. You could have any kind of hypotension which makes you more sensitive to all this. So measure your blood-pressue, drink enough liquids.
If symptoms persist than go to neurologist to do complete work-up.
Also low blood sugar level and some electrolyte imbalance can cause it as well so blood tests should be done.
Wish you good health
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor